# SDR SWIA200921057

- Difficulty date: February 13, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,665 hours, 33,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER 18L BETWEEN FRAME 13 AND 14 CORRODED, MAJOR REPAIR.  REPAIRED PER EMB SRM 53-10-03.
